Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 30, 2011, 9:53 AM MDT for Carbon County, Emery County, Utah. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 9:53 AM MDT (15:53 UTC)
- Expired
- Jun 30, 2011, 10:45 AM MDT
- In force
- 52 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Carbon County, UT, Emery County, UT
The radar
The Grand Junction radar (KGJX), 174 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 9:06 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 3.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2557 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637
WUUS55 KSLC 301553
SVRSLC
UTC007-015-301645-
/O.NEW.KSLC.SV.W.0039.110630T1553Z-110630T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
953 AM MDT THU JUN 30 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARBON COUNTY IN UTAH
NORTHEASTERN EMERY COUNTY IN UTAH
* UNTIL 1045 AM MDT
* AT 949 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WOODSIDE...OR 21 MILES NORTH OF GREEN RIVER...MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
EAST CARBON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3973 10993 3970 10998 3965 10996 3957 11002
3940 10999 3895 11036 3929 11059 3966 11044
3980 11036 3981 10999 3978 10990
TIME...MOT...LOC 1554Z 204DEG 40KT 3932 11027
$$
KRUSE3 follow-up statements
593
WWUS55 KSLC 301613
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1013 AM MDT THU JUN 30 2011
UTC007-015-301645-
/O.CON.KSLC.SV.W.0039.000000T0000Z-110630T1645Z/
CARBON UT-EMERY UT-
1013 AM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM MDT
FOR NORTHEASTERN EMERY AND EASTERN CARBON COUNTIES...
AT 1008 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
EAST CARBON TO 12 MILES EAST OF WOODSIDE...MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RURAL NORTHEASTERN EMERY COUNTY...
RURAL EASTERN CARBON COUNTY...
RURAL NORTHEASTERN CARBON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3973 10993 3970 10998 3965 10996 3957 11002
3940 10999 3908 11026 3929 11041 3942 11034
3966 11044 3980 11036 3981 10999 3978 10990
TIME...MOT...LOC 1612Z 204DEG 40KT 3974 11029 3936 11011
$$
KRUSE225
WWUS55 KSLC 301625
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1025 AM MDT THU JUN 30 2011
UTC007-015-301645-
/O.CON.KSLC.SV.W.0039.000000T0000Z-110630T1645Z/
CARBON UT-EMERY UT-
1025 AM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM MDT
FOR NORTHEASTERN EMERY AND EASTERN CARBON COUNTIES...
AT 1023 AM MDT... CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NORTHEASTERN CARBON COUNTY TO NORTHWESTERN
GRAND COUNTY...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3970 11042 3980 11036 3981 10999 3978 10990
3973 10993 3970 10998 3965 10996 3964 10996
3957 11002 3940 10999 3934 11004
TIME...MOT...LOC 1625Z 204DEG 40KT 3977 11019 3944 10998
$$
KRUSE790
WWUS55 KSLC 301631
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1031 AM MDT THU JUN 30 2011
UTC015-301641-
/O.CAN.KSLC.SV.W.0039.000000T0000Z-110630T1645Z/
EMERY UT-
1031 AM MDT THU JUN 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMERY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.
LAT...LON 3946 11002 3975 11039 3980 11036 3981 10999
3978 10990 3973 10993 3970 10998 3965 10996
3964 10996 3957 11002
TIME...MOT...LOC 1631Z 215DEG 17KT 3973 11019 3952 10992
$$
UTC007-301645-
/O.CON.KSLC.SV.W.0039.000000T0000Z-110630T1645Z/
CARBON UT-
1031 AM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM MDT
FOR EASTERN CARBON COUNTY...
AT 1028 AM MDT... CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NORTHEASTERN CARBON COUNTY TO
SOUTHWESTERN UINTAH COUNTY...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3946 11002 3975 11039 3980 11036 3981 10999
3978 10990 3973 10993 3970 10998 3965 10996
3964 10996 3957 11002
TIME...MOT...LOC 1631Z 215DEG 17KT 3973 11019 3952 10992
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:51 AM MDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 30, 3:51 AM MDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 351 AM MDT THU JUN 30 2011 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL CROSS UTAH TODAY. HIGH PRESSURE WILL STRENGTHEN OVER THE REGION DURING THE HOLIDAY WEEKEND...WITH MOISTURE SLOWLY RETURNING TO THE AREA BEGINNING EARLY NEXT WEEK. && .DISCUSSION...UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CROSSING THE SOUTHERN GREAT BASIN EARLY THIS MORNING WILL EJECT NORTHEAST ACROSS UTAH TODAY. STRENGTHENING UPPER DIFFLUENCE WITHIN NORTHEAST QUADRANT OF THIS LOW ALLOWING CONVECTION TO ONCE AGAIN DEVELOP ACROSS NORTHERN AND CENTRAL UTAH. ANTICIPATE THIS TREND TO CONTINUE THROUGH THE MORNING HOURS AS THIS LOW TREKS THROUGH THE AREA. BY THIS AFTERNOON EXPECT CONVECTION TO DECREASE FROM WEST TO EAST ACROSS THE AREA AS LOW BEGINS TO PULL AWAY. GIVEN COLD AIR ALOFT SOME STORMS MAY BECOME STRONG...AND CAPABLE OF PRODUCING HAIL IN ADDITION TO BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. OTHERWISE MUCH COOLER AIR LOOKS TO SPREAD ACROSS THE FORECAST AREA TODAY...WITH MAX TEMPS A GOOD 5-10 DEGREES BELOW CLIMO IN THE NORTH...AND 2-5 DEGREES BELOW IN THE SOUTH. MEDIUM RANGE MODELS ARE IN AGREEMENT BUILDING STRONG MID LEVEL RIDGE ACROSS THE REGION DURING THE UPCOMING WEEKEND...AND KEEPING THIS RIDGE CENTERED ACROSS THE FORECAST AREA THROUGH AT LEAST EARLY NEXT WEEK. THIS WILL ALLOW FOR A RAPID WARMUP...WITH MAX TEMPS 5-10 DEGREES ABOVE CLIMO THROUGHOUT THE HOLIDAY WEEKEND. WITH 700MB TEMPS WARMING TO NEAR 18C ACROSS NORTHERN UT WILL LIKELY SEE A FEW SPOTS ACROSS NORTHERN UT MAKE A RUN AT THE CENTURY MARK SUNDAY AND MONDAY. MODELS HAVE BEEN FAIRLY CONSISTENT ROTATING MOISTURE AROUND THE PERIPHERY OF THIS RIDGE OVER THE WEEKEND...WITH MOISTURE GRADUALLY ENTRAINING ITSELF INTO THE CENTER OF THE RIDGE...AND ACROSS THE FORECAST AREA DURING THE UPCOMING WEEK. HAVE GONE WITH A SLOW INCREASE IN POPS BEGINNING INDEPENDENCE DAY ACROSS THE HIGHER TERRAIN...AND EVENTUALLY SPREADING INTO THE SOUTHERN VALLEYS TUESDAY...AND THE ENTIRE FORECAST AREA BY WEDNESDAY. && .HYDROLOGY...HEAVY RAIN WHICH FELL ACROSS THE LITTLE COTTONWOOD CREEK DRAINAGE WEDNESDAY ALLOWED FOR A RAPID RISE LAST EVENING AT CRESTWOOD PARK...WITH THE CREEK PEAKING AT 845 CFS JUST BEFORE MIDNIGHT. THE CREEK HAS SINCE FALLEN BACK BELOW FLOOD BUT REMAINS ABOVE BANKFUL EARLY THIS MORNING. COOLER TEMPERATURES AND LIMITED AVAILABLE SNOWPACK TO FUEL HIGHER FLOWS SHOULD KEEP THE CREEK BELOW FLOOD STAGE TODAY THROUGH TONIGHT. HOWEVER THE WILD CARD WILL BE CONVECTIVE PRECIP THIS MORNING THROUGH EARLY AFTERNOON...WHICH ALTHOUGH UNLIKELY...COULD PUSH THE CREEK BACK OVER FLOOD STAGE. WILL MAINTAIN GOING WARNING THROUGH MID MORNING...AND ALLOW THE DAY SHIFT TO RE-EVALUATE. ELSEWHERE WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK IN CACHE COUNTY...THE UPPER WEBER AND THE SOUTH SLOPES OF THE UINTAS FOR MAINLY THE DUCHESNE RIVER. OTHERWISE THE HIGH ELEVATION SNOWPACK HAS DECREASED SIGNIFICANTLY OVER THE PAST SEVERAL DAYS...ESPECIALLY ACROSS THE WASATCH MOUNTAINS SOUTH OF INTERSTATE 80. THIS HAS REDUCED THE THREAT FOR FLOODING BASED ON SNOWMELT ALONE FOR AMERICAN FORK...BIG COTTONWOOD...AND THE UPPER PROVO NEAR WOODLAND. REGARDLESS...HIGH FLOWS WILL CONTINUE ON ALL AREA WATERWAYS THROUGH THE HOLIDAY WEEKEND. THESE WATERWAYS WILL REMAIN VERY FAST AND COLD. PLEASE EXERCISE EXTREME CAUTION NEAR ANY WATERWAYS THROUGH THE HOLIDAY WEEKEND. && .AVIATION...WINDS AT THE KSLC TERMINAL ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST TODAY...BUT A 30 PERCENT CHANCE EXISTS THAT PASSING SHOWERS WILL BRIEFLY SWITCH WINDS TO EAST-SOUTHEAST THROUGH 18Z. CIGS ARE EXPECTED TO REMAIN ABOVE 060 AND GRADUALLY THIN THROUGH THE AFTERNOON WITH VFR CONDITIONS PREVAILING. HAVE RETAINED CB IN TAF THROUGH 12Z...BUT A 40 PERCENT CHANCE EXISTS THAT CONVECTION WILL CONTINUE THROUGH 18Z. && .FIRE WEATHER...A PACIFIC TROUGH JUST NOW CHURNING INTO THE SOUTHWEST WILL CONTINUE EAST THROUGH THE STATE TODAY...THIS DRIVING A COLD FRONT ACROSS THE DISTRICT THROUGH EARLY AFTERNOON. HAVE NOTICED ENHANCED SHOWERS AND THUNDERSTORMS MAINLY AHEAD OF AND COINCIDENT WITH THIS FRONT...THESE TRENDS TO CONTINUE WITH FOCUSED PRECIPITATION KEYING IN ON CENTRAL THEN EASTERN UTAH TODAY. BEHIND THE FRONT RH TRENDS WILL CLIMB WHILE WINDS WILL LESSON BECOMING MORE WEST TO NORTHWEST ORIENTED. THE PRIMARY FIRE WEATHER CONCERN TODAY EXIST ACROSS THE SOUTHWEST WHERE GUSTY AND DRY CONDITIONS WILL CONTINUE. WITH FUELS CURED BELOW 6500 FEET IN THIS REGION CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH SOUTHWESTERLY WIND SPEEDS WILL BE LESS THAN THE LAST FEW DAYS...GUSTS INTO THE LOW 30 MPH RANGE ARE LIKELY THIS AFTERNOON THROUGH THIS EVENING. DRIER...MORE STABLE CONDITIONS WILL DOMINATE THEREAFTER INTO THE WEEKEND WITH TEMPERATURES GRADUALLY CLIMBING ONCE AGAIN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...WY...NONE. && SEAMAN/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 30, 9:27 AM MDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 927 AM MDT THU JUN 30 2011 UTZ001>016-019>021-517-518-WYZ021-302330- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 927 AM MDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS EAST CENTRAL UTAH TODAY. THESE STORMS ARE LIKELY TO PRODUCE STRONG WINDS WITH GUSTS OF 60 MPH OR GREATER. LARGE HAIL IS ALSO POSSIBLE. RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SEVERAL OF THESE RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE. TEMPERATURES REMAIN WARM ENOUGH TO CONTINUE TO MELT THE HIGH ELEVATION SNOWPACK AT ACCELERATED RATES. IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE YOURSELF. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL RIVERS ACROSS NORTHERN UTAH WILL REMAIN AT OR REACH FLOOD STAGE OVER THE NEXT FEW DAYS. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. THESE WATERS ARE DANGEROUSLY COLD AND SWIFT AND ANYONE VENTURING NEAR THEM SHOULD EXERCISE EXTREME CAUTION. HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION DURING THE UPCOMING HOLIDAY WEEKEND...AND REMAIN IN PLACE THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL PUSH TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL ACROSS THE OUTLOOK AREA. MOISTURE IS EXPECTED TO SLOWLY INCREASE ACROSS THE OUTLOOK AREA EARLY NEXT WEEK. THIS WILL ALLOW FOR A FEW THUNDERSTORMS ACROSS THE HIGHER TERRAIN AS EARLY AS MONDAY AFTERNOON...WITH THE CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS INCREASING OVER BOTH THE MOUNTAINS AND VALLEYS BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 30, 8:14 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
814 AM MDT THU JUN 30 2011
UTZ009>011-301445-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-WESTERN UINTA
MOUNTAINS UT-
814 AM MDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUCHESNE COUNTY UNTIL 845
AM MDT...
AT 810 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF DUCHESNE...MOVING NORTHEAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
DUCHESNE...
BRIDGELAND AND UTAHN...
ARCADIA...
UPALCO AND TALMAGE...
ALTAMONT AND MOUNTAIN HOME...
ALTONAH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN HAS BEEN OCCURRING WITH THIS THUNDERSTORM.
LAT...LON 4000 11029 4010 11057 4047 11037 4049 11025
4041 11002
TIME...MOT...LOC 1413Z 204DEG 32KT 4012 11038
KRUSESpecial weather statement, Jun 30, 8:22 AM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
822 AM MDT THU JUN 30 2011
UTZ012-013-301500-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-
822 AM MDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMERY COUNTY UNTIL 900 AM
MDT...
AT 820 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CLAWSON...OR 36 MILES
SOUTHEAST OF MANTI...MOVING NORTH AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CASTLE DALE AND ORANGEVILLE...
CLEVELAND AND HUNTINGTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAINFALL HAS BEEN OCCURRING WITH THIS STORM.
LAT...LON 3895 11095 3902 11116 3930 11106 3932 11103
3933 11105 3938 11103 3942 11098 3943 11094
3933 11067
TIME...MOT...LOC 1422Z 202DEG 28KT 3908 11101
KRUSESpecial weather statement, Jun 30, 9:15 AM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 915 AM MDT THU JUN 30 2011 UTZ010-012-013-301600- CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT- 915 AM MDT THU JUN 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE...NORTHERN EMERY AND CENTRAL CARBON COUNTIES UNTIL 1000 AM MDT... AT 912 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WELLINGTON...OR 13 MILES SOUTH OF PRICE...MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... PRICE... KENILWORTH AND HELPER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM FOR THE AREA. LAT...LON 3927 11074 3938 11098 4006 11075 3984 11021 TIME...MOT...LOC 1515Z 207DEG 37KT 3945 11079 KRUSE
Special weather statement, Jun 30, 9:44 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 944 AM MDT THU JUN 30 2011 UTZ010-012-301615- CASTLE COUNTRY UT-WASATCH PLATEAU/BOOK CLIFFS UT- 944 AM MDT THU JUN 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE AND CENTRAL CARBON COUNTIES UNTIL 1015 AM MDT... AT 939 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WELLINGTON...OR 9 MILES EAST OF PRICE... MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL CARBON COUNTY... RURAL SOUTHERN DUCHESNE COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3989 11059 3977 11034 3947 11060 3956 11080 TIME...MOT...LOC 1544Z 210DEG 19KT 3959 11064 KRUSE
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:48 PM MDT | Areal Flood Warning | SLC | Salt Lake | 15 hr |
| Jun 29, 7:05 PM MDT | Severe Thunderstorm Warning | SLC | Sanpete | 40 min |
| Jun 29, 8:01 PM MDT | Special Weather Statement | SLC | Wasatch | 59 min |
| Jun 30, 6:15 AM MDT | Areal Flood Warning | SLC | Summit | 8 hr |
| Jun 30, 8:14 AM MDT | Special Weather Statement | SLC | Duchesne | 31 min |
| Jun 30, 8:22 AM MDT | Special Weather Statement | SLC | Emery | 38 min |
| Jun 30, 8:35 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 25 min |
| Jun 30, 8:38 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 37 min |
| Jun 30, 9:01 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 29 min |
| Jun 30, 9:15 AM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Jun 30, 9:15 AM MDT | Special Weather Statement | SLC | Carbon | 45 min |
| Jun 30, 9:22 AM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 23 min |
| Jun 30, 9:26 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 34 min |
| Jun 30, 9:33 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 27 min |
| Jun 30, 9:44 AM MDT | Special Weather Statement | SLC | Carbon | 31 min |
| Jun 30, 9:46 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 29 min |
| Jun 30, 10:45 AM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 19 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.